Facebook Pixel
EmpowHER Guest

Me and my bf had sex 2 weeks after my period last month.

By Anonymous June 29, 2017 - 11:57am
Rate This

He just rub in my vagina just for 3 mins . And after 2 days i got brown discharge. Is it because of ? For past 3 months i was taking tablets since I have PCOD.

And i just stopped it after third month periods. So this brown discharge is because of tablets or symptoms of pregnancy?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

Were you taking birth control pills to help manage PCOD? Were you taking the pills at the time this happened? Or did you stop taking the pills three months ago?

If you are no longer taking birth control pills, wait for your next period to start. If you are late by more than one week or miss a month, then test for pregnancy.


June 29, 2017 - 12:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!